Discussions that mention lexapro

Spinal Cord Disorders board


Hey Mona--

I had a feeling I may have confused you with Marcia on the surgery issue--sorry...I know you were facing the Lyme testing...it may be a remote possibility, but if it's negative, at least you can rule it out and move on. You are now 1 step closer to finding the cause of all this junk. It may be more than one thing.I am curious--have you ever taken a Statin medication for cholesterol ?? They have all kinds of unexplainable side effects. I think that may be what has caused some/most of my problems--there is plenty of data on the web---I can't mention the sites,(the hittman made that mistake), but I'm sure a seasoned researcher like you can find it............ It sounded like you really liked this last Dr...I would pick her brain as much as possible, she (it was a "she" right?) sounded like a caring person that would try to work with you, not just write a script to help you cope. I haven't been going through this stuff nearly as long as you have, and a certainly understand being negative, and depressed. I can tell you what worked for my "depression"....I really haven't been out of the house too much since this started (Sept.)..I haven't seen the sun in so long, I thought I may be Vitamin D deficient, so I took 2 400mg tabs, and honestly it worked right from the start..(I have samples of Lexapro my doctor gave me UNOPENED in my kitchen---I really don't need more pills with more side effects)...It may help with your mood, which sometimes is a huge struggle, and allow you to continue searching. Whatever you do, DON'T GIVE UP !---THERE IS AN ANSWER OUT THERE... In the mean time, you'll be in my thoughts and prayers....
Thanks for all of your help......I hope I can return the favor....
Doug